# SDR HALA2017121300293

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 11,240 hours, 1,860 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY DET FAULT ECAM MSG. LAV 35 AT 2L ON FA PANEL.// REMOVED AND REPLACED LAV SMOKE DETECTOR IN LAV 35 DOOR 2L PER
A330 AMM 26-17-15. OPS CHECK GOOD.
